# SDR SIMA20141015006

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 30,132 hours, 25,679 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB & ENTERING ICING CONDITIONS CREW RECEIVED BLEED1 VLV FAIL MSG & ANTI-ICE INOPERATIVE MSG.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES & RETURNED WITHOUT INCIDENT.
